# SDR HNAA9893156

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 85410617005
- Condition: Separated
- Location: Nr 2 Nacelle
- Part time: 26,785 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 3293 - CHO-PIT - SPR ACCESS DOOR CAME OFF.  REMOVED DOOR HINGES AND INSPECTED AREA, ENTERED ON CDC.  ON SEPT 18, REINSTALLED DOOR AND HINGES.  CLEARED CDC ITEM.  (M)
